# SDR AALA202310117747

- Difficulty date: October 10, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N156AN
- Make and model: Airbus A320*
- Aircraft serial: 6983
- Aircraft time: 22,558 hours, 8,900 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Missing
- Location: Zone 200-
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY LIGHT ASSEMBLY MISSING FROM SEAT 21C. INSTALLED MISSING EMERGENCY LIGHT ASSEMBLY ON SEAT 21C AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
